Hilbert integrals, singular integrals, and Radon transforms I

D. H. Phong Columbia University, New York, NY, USA E. M. Stein Princeton University, Princeton, NJ, USA

TBD mathscidoc:1701.331681

Acta Mathematica, 157, (1), 99-157, 1984.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:06 uploaded by actaadmin ] [ 283 downloads ] [ 0 comments ]
@inproceedings{d.1984hilbert,
  title={Hilbert integrals, singular integrals, and Radon transforms I},
  author={D. H. Phong, and E. M. Stein},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307002806390},
  booktitle={Acta Mathematica},
  volume={157},
  number={1},
  pages={99-157},
  year={1984},
}
D. H. Phong, and E. M. Stein. Hilbert integrals, singular integrals, and Radon transforms I. 1984. Vol. 157. In Acta Mathematica. pp.99-157. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203307002806390.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved